# SDR AMTA200700050

- Difficulty date: February 1, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R PACK OFF AND PACK TEMP DISPLAYED RESET PACK IN STANDBY, OPS NORMAL.  REMOVED AND REPLACED COMPRESSOR DISCHARGE TEMP SENSOR PER MM 21-51-06, OPS CHECK NORMAL.  (M)
